# SDR AALA20110916LHR01

- Difficulty date: September 16, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 46,939 hours, 5,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 22F EMERGENCY PATH LIGHT MISSING LAMP.  REPLACED LAMP FOR SEAT 22F EMERGENCY PATH LIGHT.  OPS CHECK NORMAL.
